I had hip surgery in September of 2006. I am still on a walker and cane due to severe burning pain down from hip to knee on the side of my leg. I asm taking Lyrica for this pain, which is not helping, taking therapy, which is not helping and also taking mirapax for RLS which became very intense in the leg affected after my surgery.
My doctor did not listen to me when I told him that the RLS might affect the hip replacement. I was not taking any medication for this at the time of my surgery and having had an experience with knee surgery which caused the RLS to intensify, I knew there could be some problems.
Now I am unable to walk because of the pain when I step on that leg.
Please help me
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?